I took 10mg of Lexapro for about 8 months, then went to 5mg for about 3 weeks, and then off, and now I'm experiencing weird constant impulses that I think are brain zaps. Is this normal with such a small dosage? I've been off the drug for about 5 days and my doctor is telling me that I shouldn't be experiencing any withdrawal symptoms from such a small dosage and that it's not related to the Lexapro. Did anyone else experience the same impulses in your arms to head?
Hi Andrew' yes i agree 100% with Baliis??Answer sorry your doctor is very wrong they think 10mg is weak but being in this class of drug it is alot stronger and takes longer to taper off of it.for many people.and more so that you were on it for 8 months..if they zaps are to uncomfortable I have had them to,Talk with your doctor or another doctor"" that knows these type medications better and see if you can taper off of it slower if you really think your ready to come off of it.Anyway this is very normal and is not you.This doctor if you are going to go off of lexapro has to do it much slower and over a longer period of time... if you can put up with the zaps they well go away in time and it is different for all of us..good luck my friend Chuck1957 medically retired pharmacy technician Cpht. don't suffer call the doctor if its to bad.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jul 2012 • 1 answer
Updated 18 Mar 2018 • 11 answers
Updated 22 Nov 2016 • 2 answers
Updated 27 Jan 2018 • 1 answer
Updated 17 Jul 2018 • 2 answers